# SDR MWEA020652

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 3913616501
- Condition: Chafed
- Location: Fwd Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR SEAL DEPRESSOR HAS SEVERAL AREAS OF CHAFING.  --  BLENDED CHAFE MARKS, REMOVED UPPER DEAL DERESSOR, DRILLED NEW SEAL AND INSTALLED NEW SEAL DEPRESSOR.
